Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have HIV. Yellow stools after using olive leaf. Cause?

I got HIV and found out about that a couple months ago. Had no typical symphtoms.. I started with some natural treatment like cats claw capsules and olive leaf extract. I feelt preety good using cats claw and after a while added nad olive leaf. After 3 days using olive leaf i got yellow stool . my question is what could cause yellow stool and anm I to stop using theese natural caps. Thank you
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

There are no clinical studies that prove the effectiveness of cat’s claw capsules and olive leaf extract, in the management of HIV.

I would not suggest my patient to use them, so will I, for you.

The cause for the yellow stools could be a recent intestinal infection- bacterial or viral.

My suggestions to you:

-     Stop using these natural capsules.

-     Report to your primary treating doctor about the yellow stools.

-     A course of the antibiotic Cotrimoxazole may help you best (If you are not allergic to it). Get the antibiotic prescribed by your doctor as well.

Get well soon.

Take care.

Answered: Fri, 1 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor